RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5553,
    author = {Berkovich Alexander and Uncu Ali Kemal},
    title = {{On partitions with fixed number of even-indexed and odd-indexed odd parts}},
    language = {english},
    journal = {J. Number Theory},
    volume = {167},
    pages = {7--30},
    isbn_issn = { ISSN 0022-314X},
    year = {2016},
    refereed = {yes},
    length = {24},
    url = {https://doi.org/10.1016/j.jnt.2016.02.031}
    }